Follow
Iain Smears
Iain Smears
Associate Professor in Applied Mathematics, University College London
Verified email at ucl.ac.uk - Homepage
Title
Cited by
Cited by
Year
Discontinuous Galerkin finite element approximation of Hamilton--Jacobi--Bellman equations with Cordes coefficients
I Smears, E Süli
SIAM Journal on Numerical Analysis 52 (2), 993-1016, 2014
912014
Discontinuous Galerkin finite element approximation of nondivergence form elliptic equations with Cordes coefficients
I Smears, E Süli
SIAM Journal on Numerical Analysis 51 (4), 2088-2106, 2013
812013
On the convergence of finite element methods for Hamilton--Jacobi--Bellman equations
M Jensen, I Smears
SIAM Journal on Numerical Analysis 51 (1), 137-162, 2013
742013
Guaranteed, locally space-time efficient, and polynomial-degree robust a posteriori error estimates for high-order discretizations of parabolic problems
A Ern, I Smears, M Vohralík
SIAM Journal on Numerical Analysis 55 (6), 2811-2834, 2017
522017
Discontinuous Galerkin finite element methods for time-dependent Hamilton--Jacobi--Bellman equations with Cordes coefficients
I Smears, E Süli
Numerische Mathematik 133 (1), 141-176, 2016
402016
Robust and efficient preconditioners for the discontinuous Galerkin time-stepping method
I Smears
IMA Journal of Numerical Analysis 37 (4), 1961–1985, 2016
292016
Equivalence of local-and global-best approximations, a simple stable local commuting projector, and optimal approximation estimates in
A Ern, T Gudi, I Smears, M Vohralík
IMA Journal of Numerical Analysis, https://doi.org/10.1093/imanum/draa103, 2021
282021
An adaptive -refinement strategy with computable guaranteed bound on the error reduction factor
P Daniel, A Ern, I Smears, M Vohralík
Computers and Mathematics with Applications 76 (5), 967-983, 2017
282017
Time-parallel iterative solvers for parabolic evolution equations
M Neumüller, I Smears
SIAM Journal on Scientific Computing 41 (1), C28-C51, 2019
242019
Discrete p-robust H(div)-liftings and a posteriori estimates for elliptic problems with H^{-1} source terms
A Ern, I Smears, M Vohralík
Calcolo 54 (3), 1009-1025, 2017
24*2017
Nonoverlapping domain decomposition preconditioners for discontinuous Galerkin approximations of Hamilton--Jacobi--Bellman equations
I Smears
Journal of Scientific Computing 74 (1), 145-174, 2018
23*2018
Equilibrated flux a posteriori error estimates in -norms for high-order discretizations of parabolic problems
A Ern, I Smears, M Vohralík
IMA Journal of Numerical Analysis 39 (3), 1158-1179, 2017
222017
A note on optimal spectral bounds for nonoverlapping domain decomposition preconditioners for hp-version discontinuous Galerkin methods
PF Antonietti, P Houston, I Smears
International Journal of Numerical Analysis and Modeling 13 (4), 513-524, 2015
182015
Hamilton-Jacobi-Bellman Equations. Analysis and Numerical Analysis
I Smears
University of Durham, 2011
17*2011
On the notion of boundary conditions in comparison principles for viscosity solutions
M Jensen, I Smears
Hamilton–Jacobi– Bellman Equations, Numerical Methods and Applications in …, 2018
14*2018
Stable discontinuous Galerkin FEM without penalty parameters
L John, M Neilan, I Smears
Numerical Mathematics and Advanced Applications ENUMATH 2015 112, 165-173, 2016
142016
Finite element methods with artificial diffusion for Hamilton-Jacobi-Bellman equations
M Jensen, I Smears
Numerical Mathematics and Advanced Applications 2011, 267-274, 2013
142013
Unified analysis of discontinuous Galerkin and -interior penalty finite element methods for Hamilton--Jacobi--Bellman and Isaacs equations
EL Kawecki, I Smears
ESAIM Mathematical Modelling and Numerical Analysis 55 (2), 449-478, 2021
122021
Simple and robust equilibrated flux a posteriori estimates for singularly perturbed reaction-diffusion problems
I Smears, M Vohralík
ESAIM: Mathematical Modelling and Numerical Analysis 54 (6), 1951 - 1973, 2020
122020
Convergence of adaptive discontinuous Galerkin and -interior penalty finite element methods for Hamilton-Jacobi-Bellman and Isaacs equations
EL Kawecki, I Smears
Foundations of Computational Mathematics, doi:10.1007/s10208-021-09493-0, 2021
92021
The system can't perform the operation now. Try again later.
Articles 1–20